Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Any cardiovascular side effects from smoking marijuana and taking lisinopril?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Are there any XXXXXXX side effects from smoking marijuana and taking lisinopril?
Posted Fri, 26 Apr 2013 in Drug Abuse
Answered by Dr. Raju A.T 39 minutes later

Thanks for your query.

Cardiovascular side effects of smoking Marijuana are same as side effects of Lisinopril. Consumption of both may lead to reinforcement and aggravation of the side effects by one another.

Side effects like:
Decreased urination (oliguria)
Abdominal pain, bloating, vomiting
Chest pain or tightness,
Dizziness, lightheadedness
Dry cough
Diarrhea, nausea
Drowsiness, headache, tiredness etc are the ones which are expected when you consume both.

Hope I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor